# SDR DL76G001251

- Difficulty date: July 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 38,553 hours, 10,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Seat 20
- Component: BPS73
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CROSS AISLE EMERGENCY LIGHTS AT 20CDE INOPERATIVE ON EPDC.  REPLACED POWER SUPPLY OPS CK OK.
